DocServer

Pure state extensions of the trace on the Choi algebra

Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1988) Pure state extensions of the trace on the Choi algebra. Proc. Amer. Math. Soc., 102 (4). pp. 957-964.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 09 Sep 2014 12:09
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1130

Actions (login required)

View Item